# SDR CA080228010

- Difficulty date: February 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,441 hours, 58,561 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 734386B
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS ON APPROACH INTO AIRPORT, THE FLAPS WERE LOWERED TO 15 DEG WHEN THE (FLAP DRIVE CAUTION LIGHT) CAME ON. THE A/C LANDED WITHOUT INCIDENT. MAINT INSP REVEALED THAT THE LT OB TORQUE TUBE WAS SHEARED OFF. AFTER FURTHER INSP, IT WAS DETERMINED THAT THE TORQUE TUBE WAS SHEARED OFF BY CLAMP INSTALLED ON A DRAIN LINE THAT HAD BEEN CHAFING. THE TORQUE TUBE WAS REPLACED, THE TORQUE SENSOR RIGGED AND THE FLAPS WERE FUNCTION CHECKED SERVICEABLE. (TC NR 20080228010)
